TIME (PER SESSION)	WHAT	STUDENT	ASSESSORS
90 min (own discretion)	Preparation assessors	Before the assessment the student as well as the assessors should familiarise themselves with MS Teams.	Before the assessment the assessors should familiarise themselves with MS Teams Assessors will receive the portfolio, evidence and video fragments on Onstage. At this stage they will read and evaluate the material of the student.
Session 1 - 09:00 Session 2 - 12:00 Session 3 - 15:00 Session 4 - 18:30 (30 min)	Assessors meeting each other, testing equipment and preparing for the Curriculum Guided Interview	Student is not present during this phase of the assessment.	Assessors meet each other on Teams Preliminary discussion: Meeting each other Sharing personal views Questions for feedback First impressions Assessor consultation: Which criteria is evident in the portfolio and/or presentation? Which questions should be asked during the Curriculum Guided Interview CGI (STARR-method) Method, division of tasks during CGI, starting, order of questions, note taking, time management, "LSD zonder OMA" and other matters
Session 1 - 09:30 Session 2 - 12:30 Session 3 - 15:30 Session 4 - 19:00 (15 min)	Student and assessors meet each other & test equipment, check student ID	Student joins the meeting and identifies themselves with their ID.	Introduction of assessors and student. The internal assessor is the moderator.
Session 1 – 09:45 Session 2 – 12:45 Session 3 - 15:45 Session 4 - 19:15 (45 min)	Curriculum Guided Interview (CGI)	Student answers the CGI questions.	Assessors conduct the Criterion Guided Interview and take notes
Session 1 - 10:30 Session 2 - 13:30 Session 3 - 16:30 Session 4 - 20:00 (45 min)	Establishing the final evaluation	Student leaves the meeting. Student is not present during this phase of the assessment.	Assessors discuss final evaluation: What criteria have been demonstrated? Distinguish between what is evident and what the value of it is. Final evaluation: mention special qualities as well as developmental advice. Complete the evaluation form.
Session 1 - 11:15 Session 2 - 14:15 Session 3 - 17:15 Session 4 - 20:45 (15 min)	Communication of the final decision and feedback	Student rejoins the meeting. They listen to the feedback and reflect on the assessment process.	The assessors verbally inform the student of the result and discuss their feedback.
Session 1 - 11:30 Session 2 - 14:30 Session 3 - 17:30 Session 4 - 21:00 (5 min)	Assessor reflection and administrative tasks	Student leaves the meeting. Student is not present during this phase of the assessment.	Assessor reflection: Review the content and process of the assessment Evaluate the collaboration: discuss personal points for attention / feedback questions Administrative tasks Field assessor emails their note-taking form (compiled into one document) to the institute assessor. Institute assessor uploads the final assessment form and note-taking forms to OnStage within 1 working day. Institute assessor enters the final result into Osiris.